

## Raw Matters Ambassadors at Schools RM@Schools 4.0 - Online Kick-off Meeting Agenda – March 30, 2021

10:00	Welcome - Opening meeting	Armida Torreggiani
	Guest Fabio Ferri (EIT RM CLC South– Education Manager)	·
10:15	Overview of the RM@Schools 3.0 results (2018-2020) and RM@Schools 4.0	new KPI's of
	<b>New Partners' presentations</b> (on educational activities in RM-related fields) – <b>5 min</b> each one	
10:30	European Association of Mining Industries, Metal Ores & Industrial Minerals (EUROMINES)	Veronika Sochorova
10:35	Riga Technical University	Elza Ozolina
10:40	Vlaamse Instelling voor Technologisch Onderzoek NV (VITO)	Saskia Manshoven Anse Smeets
10:45	Trinity College Dublin	Rachel Kavanagh
10:50	University of Banja Luka, UNiBL	Suzana Gotovac Atlagic
10:55	ICCOM- CNR - Florence	Gianna Reginato
	WPs' presentations and discussion	
11:00	WP3. Circular Economy in High Schools	VITO Saskia Manshoven
	Short introduction about EcoCEO educational game and the supporting materials already available - <i>general overview (it will be discussed in details in May)</i>	
11:20	WP4. RM Ambassadors' Supporting	UPM Miguel Izquierdo Díaz David Bolonio Martin
	Standardization of the learning materials and their translation – <i>Open discussion</i>	Armida Torreggiani
11:40	WP5. Train-The-Trainers Program	TallTech Karin Kaar
11:50	WP8. International sharing and European Conference for Schools	FC NOVA Joao Pedro Veiga
	2021: Ideen Expo (DE), Ciencia Viva (PT) - International Science Fair in Leeuwarden (NL) – Open discussion	Jochen Brincheman, Joao Pedro Veiga, Marlieke Sietsema



12:00	5 <sup>th</sup> Annual Conference - Virtual edition (December 3-4, 2020): How did it go? What can be improved? - Open discussion	RWTH Lea Daling
12:20 -13:10	Lunch Break	
13:10	WP2. Tools for Science & Technology education at School	Clausthal University Jochen Brincheman
Case-studies and possibilities for the future:		
13:20	Digital game - RAWsiko - Materials around us	CNR Lorenzo Forini
13:30	A/R Toolkits and their use	RWTH Lea Daling
13:40	<b>Digital tools</b> i.e. <i>Modern Devices – Yes Please. What about mining?</i>	GeoZS Nina Valand
13:50	<b>Digital Courses</b> <i>Raw materials and sustainability: what can composite</i> <i>materials contribute?</i>	IFAM Beate Breme
14:00	<b>Digital Tools created by other projects -</b> <i>Tools linked to BetterGeoEdu2.0</i>	SGU Pontus Westrin
14:10	<b>Hands-on toolkits</b> <i>P recovery: how to build up a struvite reactor at school</i> <i>and to perform experiments with plants</i>	UniBO Ornella Francioso
14:20	Glass Raw Materials	FC NOVA Joao Pedro Veiga
14:30	WP6. Strategic planning in Schools	Wetsus Marlieke Sietsema
14:40	Assessment of the learning contents by students & Links with RM@Schools-ESEE	Trinity College Rachel Kavanagh & MUL Mariaelena Murphy
15:00	<b>WP7. Entrepreneurial Thinking and Project Management</b> <b>at School</b> – ( <i>it will be discussed in details in April</i> )	IFAM Beate Brede
15:10	The added value given by companies (Links with companies) - <i>open discussion</i>	ERION Antonella Castellano & EUROMINES Veronika Sochorova
15:25- 15:40	Break	
	Sharing ideas - Future plans (5 min each presentation):	
15:40	University of Liege, Uliege	Eric Pirard
15:45	Aalto University	Tommi Sappinen



15:50	WP9 Sharing materials and information Update about the new RM@Schools Website & How to promote RM@Schools activities <i>via</i> social media	CNR L. Forini A. Degli Esposti M. Tassistro
16:00	WP10. Dissemination and exploitation of results	GeoZS Rok Brajković
	Sharing ideas - Future plans (5 min each presentation):	
16:10	Bay Zoltan Nonprofit Ltd. for Applied Research, BZN	Patricia Groó-Nagy
16:15	Kungliga Tekniska Högskolan, KTH	Kerstin Forsberg or Michael Svärd
16:20	Montanuniversität Leoben, MUL	Mariaelena Murphy & Corina Pacher
16:25	Politecnico di Milano, PoliMI	Cinzia Cristani
16:35	University of Milano Bicocca	Simona Binetti
16:45	Meeting Closure	